MAUDE Adverse Event Report: Thoratec Corporation THORATEC® HEARTMATE II®, SYSTEM CONTROLLER; Ventricular (Assist) Bypass

Thoratec Corporation THORATEC® HEARTMATE II®, SYSTEM CONTROLLER; Ventricular (Assist) Bypass
Model Number 106762
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the log files were submitted for review.There was a small wire slice noted on black cable of the system controller.It appeared that the event log captured routine events, the vad and peripheral equipment were functioning as intended.Rescue tape was applied to slice in driveline cable.There were no events observed in the log files upon review, and the product remained in use.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.

Brand Name
THORATEC® HEARTMATE II®, SYSTEM CONTROLLER
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50669852
Report Number2916596-2026-2919464
Device Sequence Number10174165
Product Code DSQ
UDI-Device Identifier00813024011286
UDI-Public(01)00813024011286(17)230130
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P060040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2023
Device Model Number106762
Device Catalogue Number106762
Device Lot Number7446133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight154 LB